Alert archive / California / Red Flag Warnings in 2024
Red Flag Warning 4, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this red flag warning at Oct 1, 2024, 11:49 AM PDT for Monterey County, San Benito County, California. It took effect at Oct 2, 2024, 3:00 AM PDT. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2024, 11:49 AM PDT (18:49 UTC)
- In effect from
- Oct 2, 2024, 3:00 AM PDT
- Expired
- Oct 3, 2024, 8:00 PM PDT
- In force
- 41 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Monterey County, CA, San Benito County, CA
The radar
The San Francisco radar (KMUX), 103 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 6.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3638 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
745 WWUS86 KMTR 011849 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 1149 AM PDT Tue Oct 1 2024 ...CRITICAL FIRE WEATHER CONDITIONS EARLY WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR CENTRAL COAST... .Hot and dry conditions during the day coupled with little to no relief at night will persist through at least Thursday. Pulses of offshore flow (north to northeast winds) will occur both day and night as well. Additionally, fuel moistures remain critically low. As result, Red Flag conditions will be develop across portions of the Central Coast early Wednesday lasting through at least Thursday evening. CAZ516-517-020600- /O.UPG.KMTR.FW.A.0002.241002T1300Z-241004T0300Z/ /O.NEW.KMTR.FW.W.0004.241002T1000Z-241004T0300Z/ Southern Salinas Valley/Arroyo Seco and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- 1149 AM PDT Tue Oct 1 2024 ...RED FLAG WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 8 PM PDT THURSDAY FOR CRITICALLY DRY FUELS, LOW HUMIDITY, BREEZY WINDS FOR SANTA LUCIA MOUNTAINS AND THE SOUTHERN SALINAS VALLEY... The National Weather Service in San Francisco has issued a Red Flag Warning for winds, critically dry fuels, and low relative humidities, which is in effect from 3 AM Wednesday to 8 PM PDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 516 Southern Salinas Valley/Arroyo Seco and Lake San Antonio and Fire Weather Zone 517 Santa Lucia Mountains and Los Padres National Forest. * TIMING...3 AM Wednesday until 8 PM Thursday. * WINDS...North to northeast 5 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as upper single digits during the day and less than 30 percent at night. * LIGHTNING...None. * IMPACTS...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity. Outdoor burning is not recommended and follow local burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ518-020600- /O.NEW.KMTR.FW.W.0004.241002T1000Z-241004T0300Z/ Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- 1149 AM PDT Tue Oct 1 2024 ...RED FLAG WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 8 PM PDT THURSDAY FOR CRITICALLY DRY FUELS, LOW HUMIDITY, BREEZY WINDS FOR MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY... The National Weather Service in San Francisco has issued a Red Flag Warning for winds, critically dry fuels, and low relative humidities, which is in effect from 3 AM Wednesday to 8 PM PDT Thursday. * AFFECTED AREA...Fire Weather Zone 518 Mountains of San Benito County And Interior Monterey County including Pinnacles National Park. * TIMING...3 AM Wednesday until 8 PM Thursday. * WINDS...North 5 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as upper single digits during the day and less than 30 percent at night. * LIGHTNING...None. * IMPACTS...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity. Outdoor burning is not recommended and follow local burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
6 follow-up statements
128 WWUS86 KMTR 020340 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 840 PM PDT Tue Oct 1 2024 ...CRITICAL FIRE WEATHER CONDITIONS EARLY WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR CENTRAL COAST... .Hot and dry conditions during the day coupled with little to no relief at night continue through at least Thursday. Pulses of offshore flow (north to northeast winds) will occur both day and night as well. Additionally, fuel moistures remain critically low. As result, Red Flag conditions will be develop across portions of the Central Coast early Wednesday lasting through at least Thursday evening. CAZ516>518-021300- /O.CON.KMTR.FW.W.0004.241002T1000Z-241004T0300Z/ Southern Salinas Valley/Arroyo Seco and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- 840 PM PDT Tue Oct 1 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 8 PM PDT THURSDAY FOR CRITICALLY DRY FUELS, LOW HUMIDITY, BREEZY WINDS FOR SANTA LUCIA MOUNTAINS AND THE SOUTHERN SALINAS VALLEY... * AFFECTED AREA...Fire Weather Zone 516 Southern Salinas Valley/Arroyo Seco and Lake San Antonio, Fire Weather Zone 517 Santa Lucia Mountains and Los Padres National Forest and Fire Weather Zone 518 Mountains of San Benito County And Interior Monterey County including Pinnacles National Park. * TIMING...3 AM Wednesday until 8 PM Thursday. * WINDS...North 5 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as upper single digits during the day and less than 30 percent at night. * LIGHTNING...None. * IMPACTS...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity. Outdoor burning is not recommended and follow local burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
848 WWUS86 KMTR 021012 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 312 AM PDT Wed Oct 2 2024 ...CRITICAL FIRE WEATHER CONDITIONS EARLY WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR CENTRAL COAST... .Hot and dry conditions during the day coupled with little to no relief at night continue through at least Thursday. Pulses of offshore flow (north to northeast winds) will occur both day and night as well. Additionally, fuel moistures remain critically low. As result, Red Flag conditions will be develop across portions of the Central Coast early today lasting through at least Thursday evening. CAZ516>518-022300- /O.CON.KMTR.FW.W.0004.000000T0000Z-241004T0300Z/ Southern Salinas Valley/Arroyo Seco and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- 312 AM PDT Wed Oct 2 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 8 PM PDT THURSDAY FOR CRITICALLY DRY FUELS, LOW HUMIDITY, BREEZY WINDS FOR SANTA LUCIA MOUNTAINS AND THE SOUTHERN SALINAS VALLEY... * AFFECTED AREA...Fire Weather Zone 516 Southern Salinas Valley/Arroyo Seco and Lake San Antonio, Fire Weather Zone 517 Santa Lucia Mountains and Los Padres National Forest and Fire Weather Zone 518 Mountains of San Benito County And Interior Monterey County including Pinnacles National Park. * TIMING...3 AM Wednesday until 8 PM Thursday. * WINDS...North 5 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as upper single digits during the day and less than 30 percent at night. * LIGHTNING...None. * IMPACTS...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity. Outdoor burning is not recommended and follow local burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
507 WWUS86 KMTR 022241 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 341 PM PDT Wed Oct 2 2024 ...CRITICAL FIRE WEATHER CONDITIONS EARLY WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR CENTRAL COAST... .Hot and dry conditions during the day coupled with little to no relief at night continue through at least Thursday. Pulses of offshore flow (north to northeast winds) will occur both day and night as well. Additionally, fuel moistures remain critically low. As result, Red Flag conditions will be develop across portions of the Central Coast early today lasting through at least Thursday evening. CAZ516>518-030645- /O.CON.KMTR.FW.W.0004.000000T0000Z-241004T0300Z/ Southern Salinas Valley/Arroyo Seco and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- 341 PM PDT Wed Oct 2 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR CRITICALLY DRY FUELS, LOW HUMIDITY, BREEZY WINDS FOR SANTA LUCIA MOUNTAINS AND THE SOUTHERN SALINAS VALLEY... * AFFECTED AREA...Fire Weather Zone 516 Southern Salinas Valley/Arroyo Seco and Lake San Antonio, Fire Weather Zone 517 Santa Lucia Mountains and Los Padres National Forest and Fire Weather Zone 518 Mountains of San Benito County And Interior Monterey County including Pinnacles National Park. * TIMING...Now through 8 PM Thursday. * WINDS...North 5 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as upper single digits during the day and less than 30 percent at night. * LIGHTNING...None. * IMPACTS...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity. Outdoor burning is not recommended and follow local burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
293 WWUS86 KMTR 030632 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 1132 PM PDT Wed Oct 2 2024 ...CRITICAL FIRE WEATHER CONDITIONS TONIGHT THROUGH THURSDAY EVENING FOR CENTRAL COAST... .Hot and dry conditions with little to no relief at night continue through at least Thursday. Periodic offshore flow (north to northeast winds) will occur both day and night as well. Additionally, fuel moistures remain critically low. As a result, Red Flag conditions will continue across portions of the Central Coast through at least Thursday evening. CAZ516>518-032200- /O.CON.KMTR.FW.W.0004.000000T0000Z-241004T0300Z/ Southern Salinas Valley/Arroyo Seco and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- 1132 PM PDT Wed Oct 2 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR CRITICALLY DRY FUELS, LOW HUMIDITY, BREEZY WINDS FOR SANTA LUCIA MOUNTAINS AND THE SOUTHERN SALINAS VALLEY... * AFFECTED AREA...Fire Weather Zone 516 Southern Salinas Valley/Arroyo Seco and Lake San Antonio, Fire Weather Zone 517 Santa Lucia Mountains and Los Padres National Forest and Fire Weather Zone 518 Mountains of San Benito County And Interior Monterey County including Pinnacles National Park. * TIMING...Now through 8 PM Thursday. * WINDS...North 5 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as upper single digits during the day and less than 30 percent at night. * LIGHTNING...None. * IMPACTS...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity. Outdoor burning is not recommended and follow local burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
677 WWUS86 KMTR 032149 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 249 PM PDT Thu Oct 3 2024 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH THURSDAY EVENING FOR CENTRAL COAST... .Hot and dry conditions with little to no relief at night continue through the weekend. Periodic offshore flow (north to northeast winds) will occur both day and night as well. Additionally, fuel moistures remain critically low. As a result, Red Flag conditions will continue across portions of the Central Coast through Thursday evening, with near critical fire weather conditions persisting into the weekend. CAZ516>518-040300- /O.CON.KMTR.FW.W.0004.000000T0000Z-241004T0300Z/ Southern Salinas Valley/Arroyo Seco and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- 249 PM PDT Thu Oct 3 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR CRITICALLY DRY FUELS, LOW HUMIDITY, BREEZY WINDS FOR SANTA LUCIA MOUNTAINS AND THE SOUTHERN SALINAS VALLEY... * AFFECTED AREA...Fire Weather Zone 516 Southern Salinas Valley/Arroyo Seco and Lake San Antonio, Fire Weather Zone 517 Santa Lucia Mountains and Los Padres National Forest and Fire Weather Zone 518 Mountains of San Benito County And Interior Monterey County including Pinnacles National Park. * TIMING...Now through 8 PM Thursday. * WINDS...Northwest 5 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 8 percent. * LIGHTNING...None. * IMPACTS...The combination of gusty winds and low humidity can cause fire to rapidly grow in size and intensity. Outdoor burning is not recommended and follow local burn bans. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
028 WWUS86 KMTR 040238 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 738 PM PDT Thu Oct 3 2024 ...NEAR CRITICAL FIRE WEATHER CONDITIONS CONTINUE THROUGH THE WEEKEND FOR THE CENTRAL COAST... Although the Red Flag Warning for the interior Central Coast will be allowed to expire, near critical fire weather conditions continue through the weekend, with hot and dry conditions with little relief at night, fuel moistures remaining critically low, and pulses of offshore flow during the nighttime and morning hours. CAZ516>518-040345- /O.EXP.KMTR.FW.W.0004.000000T0000Z-241004T0300Z/ Southern Salinas Valley/Arroyo Seco and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- 738 PM PDT Thu Oct 3 2024 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR SANTA LUCIA MOUNTAINS AND THE SOUTHERN SALINAS VALLEY... Wind speeds are decreasing across the district. As a result, the Red Flag Warning previously in effect for the interior Central Coast will be allowed to expire. However, near critical fire weather conditions continue through the weekend, with hot and dry conditions with little relief at night, fuel moistures remaining critically low, and pulses of offshore flow during the nighttime and morning hours. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Oct 1, 10:33 AM PDT, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 1, 10:33 AM PDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
1033 AM PDT Tue Oct 1 2024
...New AVIATION, MARINE...
.SYNOPSIS...
Issued at 316 AM PDT Tue Oct 1 2024
Hot and dry conditions prevail over the next several days with
dangerous heat and elevated fire weather concerns area wide. Gradual
decline in temperatures by the end of the work week, with
potentially critical fire weather conditions Wednesday and Thursday
(and beyond) across portions of the interior Central Coast.
&&
.SHORT TERM...
(Today and tonight)
Issued at 316 AM PDT Tue Oct 1 2024
Our entire forecast area is under either an Excessive Heat Warning
or Heat Advisory today. A building area of high pressure over open
water to our west will slowly migrate ESE across our area over the
next few days. Albeit light, but steady low to mid level offshore
flow today into early tomorrow will nullify any marine layer effects
allowing for many locations, including coastal areas, to realize
some of their highest temperatures of the year thus far. Overnight
lows across elevated inland areas will be unusually high with an
active thermal belt maintaining overnight temperatures in the mid
70s to mid 80s. Coastal locations will still be well above normal
too, but less impactful - mainly in the low to mid 60s by early
Wednesday morning. Temperatures on Wednesday will back off
slightly over our coastal communities from todays highs, but are
mostly higher everywhere else, thus Moderate to Extreme HeatRisk
will continue area wide into tomorrow as well. Please read the
following for heat safety information:
Heat is the number 1 weather related killer in the United States.
Unfortunately lives will be at risk during this heat wave. Follow
these tips to protect yourself, your loved ones, and your animals.
-Stay inside in an air conditioned environment between 10am and 8pm.
-Suspend unnecessary outdoor activities during the extreme heat, but
if you must be outdoors, take frequent breaks in the shade or AC
and drink cool water.
-Know the signs and symptoms of Heat Exhaustion vs. Heat Stroke!
Heat Stroke can be deadly if not treated immediately by a medical
professional. Call 911 if you suspect someone is suffering from Heat
Stroke.
-Wear a lifejacket, swim near a lifeguard, and check conditions
before entering the water if going to a river or ocean to cool off.
Rivers and the ocean are extremely cold, and Cold Water Shock can
turn into paralysis and drowning if you are not careful.
-Use a cool and damp towel on your body if you do not have AC and
are feeling hot. Or, take a cool shower or bath.
-Do not leave kids or pets in a parked car.
-Ensure pets and livestock have access to shade and water.
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 316 AM PDT Tue Oct 1 2024
As the upper ridge slowly shifts ESE farther inland by Thursday,
we'll see a shift in the low to mid-level wind fields. Closer to the
coast, weak onshore flow will return by Thursday behind the ESE
pivoting ridge axis, providing only slight relief from the still
unusually high temps closer to the shoreline. However, the
overnight thermal belts inland and daytime downsloping winds will
keep temperatures in the mid 90s to 110 for most of our interior
locations away and/or above the rebuilding marine layer. Triple
digit heat continues for many inland locations well into the
weekend, along with increasing fire weather concerns as fuels
continue to dry and surface winds gradually increase on the back
side of the shifting dome of high pressure.
&&
.AVIATION...
(18Z TAFS)
Issued at 1032 AM PDT Tue Oct 1 2024
VFR through the TAF period for all sites but there has been some
signals for KSTS and Monterey Bay terminals to see LIFR conditions
starting between 09-12Z Wednesday. There is low confidence for these
conditions to actually occur, as models show probability less than
20%. Winds will build in the afternoon but will be relatively
moderate, with the exception of KSFO, and will diminish overnight.
Vicinity of SFO...High confidence continues for VFR through the TAF
period. Breezy W/NW winds build this afternoon with speeds near 14
knots, before returning to light this afternoon. Winds rebuild
Wednesday afternoon, but models show speeds less than 11 knots.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...VFR is expected to continue through the TAF
period but there is signals for LIFR conditions between 09Z to 16Z
for both KMRY and KSNS. Confidence is low and models show
probability <20%. Therefore, LIFR conditions were left out of the
TAFs at this moment, but a FEW group was included to hint at the
possibility. S/SE winds will turn to onshore by this afternoon and
build to moderate/slightly breezy before light S/SE winds return
tonight.
&&
.MARINE...
(Today through Sunday)
Issued at 1032 AM PDT Tue Oct 1 2024
Fresh to strong northwesterly winds develop over the waters
today, creating hazardous conditions for small craft. By
Thursday, northwesterly winds will weaken to become moderate
across the waters. Significant wave heights continue to abate over
the outer waters today but are expected to build to 10 to 13 feet
again by midweek.
&&
.FIRE WEATHER...
Issued at 1028 AM PDT Tue Oct 1 2024
Mixed bag of NEAR CRITICAL to CRITICAL fire weather conditions
across the district through late week. Hot and dry conditions
during the day combined with mild and dry conditions at night are
the main drivers of the elevated fire weather concerns. Winds were
breezy to gusty last night over the higher terrain of the N and E
Bay due to moderate offshore flow. Winds elsewhere were less, but
still had some breezy pulses. Moving forward, the offshore flow
is projected to relax easing winds over the N and E Bay. However,
winds over the Central Coast will remain stronger with several
pulses possible on Wednesday and Thursday.
Other concerns from a fire weather perspective are the fuels.
Latest observations suggest critically dry fuels. Current 100 and
1000 hr fuels are near or slightly below avg, but trending drying
Current 10 hr fuels are critically low as well. Additionally,
latest intel with Live Fuel Moisture shows values trending toward
the 60% threshold. Simply put, fuels are receptive to fire starts.
After coordinating with neighboring offices and fire weather
partners will keep the headline for for NEAR CRITICAL for Monterey
Bay northward. The Fire Weather Watch on the other hand will be
converted to Red Flag Warning(RFW) this morning. Zone 518
(Mountains of San Benito and Interior Monterey County) will also
be included with the Red Flag Warning.
Looking farther down the road isn't that promising either. Hot Dry
Windy index highlights elevated fire weather concerns lasting
through and peaking 5-6 days out.
MM
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Warning until 11 PM PDT Wednesday for CAZ006-
502>504-508-510-512>518-528.
Heat Advisory until 11 PM PDT Wednesday for CAZ505-506-509-529-
530.
Fire Weather Watch from Wednesday morning through Thursday
evening for CAZ516-517.
PZ...Small Craft Advisory from 3 PM to 9 PM PDT Wednesday for Pigeon
Pt to Pt Pinos 0-10 nm-Pt Arena to Pt Reyes 0-10 nm.
Small Craft Advisory from 9 PM this evening to 9 PM PDT
Wednesday for Pt Arena to Pt Reyes 10-60 NM.
Small Craft Advisory from 9 AM to 9 PM PDT Wednesday for Pigeon
Pt to Pt Pinos 10-60 NM.
&&
SHORT TERM...JM
LONG TERM....JM
AVIATION...SO
MARINE...Behringer
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:20 PM PDT | Small Craft Advisory | MTR | 67 hr | |
| Oct 1, 12:51 AM PDT | Heat Advisory | MTR | City and County of San Francisco | 8 hr |
Nearby
Red Flag Warnings in California, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.